# SDR AALA20100605LGA03

- Difficulty date: June 4, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 33,699 hours, 15,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 3 TO 21 ESCAPE PATH LIGHTS DIM.  REMOVED AND REPLACED BATTERY PACK FOR ESCAPE PATH LIGHTS FROM ROWS 3 TO 21.  OPS CHECKED NORMAL.
